Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Adem relations in the Dyer–Lashof algebra and modular invariants

Nondas E Kechagias

Algebraic & Geometric Topology 4 (2004) 219–241
Bibliography
1 H E A Campbell, Upper triangular invariants, Canad. Math. Bull. 28 (1985) 243 MR782784
2 H E A Campbell, F P Peterson, P S Selick, Self-maps of loop spaces I, Trans. Amer. Math. Soc. 293 (1986) 1 MR814910
3 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer (1976) MR0436146
4 L E Dickson, A fundamental system of invariants of the general modular linear group with a solution of the form problem, Trans. Amer. Math. Soc. 12 (1911) 75 MR1500882
5 N E Kechagias, Extended Dyer–Lashof algebras and modular coinvariants, Manuscripta Math. 84 (1994) 261 MR1291121
6 N E Kechagias, An invariant theoretic description of the primitive elements of the mod-$p$ cohomology of a finite loop space which are annihilated by Steenrod operations, from: "Invariant theory in all characteristics", CRM Proc. Lecture Notes 35, Amer. Math. Soc. (2004) 159 MR2066463
7 H Mui, Modular invariant theory and cohomology algebras of symmetric groups, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975) 319 MR0422451
8 H Mui, Homology operations derived from modular coinvariants, from: "Algebraic topology, Göttingen 1984", Lecture Notes in Math. 1172, Springer (1985) 85 MR825776
9 I Madsen, On the action of the Dyer–Lashof algebra in $H_{*}(G)$, Pacific J. Math. 60 (1975) 235 MR0388392